EconPapers    
Economics at your fingertips  
 

Properties of Exponentially m-Convex Functions

Muhammad Aslam Noor () and Khalida Inayat Noor ()
Additional contact information
Muhammad Aslam Noor: COMSATS University Islamabad
Khalida Inayat Noor: COMSATS University Islamabad

A chapter in Nonlinear Analysis and Global Optimization, 2021, pp 373-388 from Springer

Abstract: Abstract In this paper, we define and introduce some new concepts of the exponentially m-convex functions involving a fixed constant m ∈ (0, 1]. We investigate several properties of the exponentially m-convex functions and discuss their relations with convex functions. Optimality conditions are characterized by a class of variational inequalities. Several interesting results characterizing the exponentially m-convex functions are obtained. Results obtained in this paper can be viewed as significant improvement of previously known results.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-61732-5_17

Ordering information: This item can be ordered from
http://www.springer.com/9783030617325

DOI: 10.1007/978-3-030-61732-5_17

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-61732-5_17